# SDR CALA2024121903119

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT Y765 HAS CORROSION BETWEEN FRAME 67 AND 70.  REMOVED & REPLACED Y765 FLOOR SUPPORT AT FR67+FR70 IAW A320 SRM 51- 42-11 + 51-44-11 + 51-75-12-911-003.
